Alert archive / Georgia / Tornado Warnings in 2024
Tornado Warning 32, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Mar 9, 2024, 1:37 PM EST for Brantley County, Glynn County, Georgia. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2024, 1:37 PM EST (18:37 UTC)
- Expired
- Mar 9, 2024, 2:00 PM EST
- In force
- 23 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Brantley County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 79 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 1:45 PM EST | TSTM WND DMG | 4 Sw Atkinson, GA | Emergency manager reports significant structural damage to homes on Matthews Circle, possible tornado, possible injuries. Time estimated from radar. |
| Mar 9, 1:45 PM EST | TSTM WND DMG | 4 Sw Atkinson, GA | Mobile home and tree damage across the general area of Long Lake Rd, possible tornado damage. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 6:42 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 730 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
344
WFUS52 KJAX 091837
TORJAX
GAC025-127-091900-
/O.NEW.KJAX.TO.W.0032.240309T1837Z-240309T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
137 PM EST Sat Mar 9 2024
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
West central Glynn County in southeastern Georgia...
East central Brantley County in southeastern Georgia...
* Until 200 PM EST.
* At 136 PM EST, a severe thunderstorm capable of producing a tornado
was located over Nahunta, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Nahunta around 140 PM EST.
Waynesville around 150 PM EST.
Other locations impacted by this tornadic thunderstorm include
Atkinson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3117 8177 3116 8178 3114 8204 3120 8205
3129 8174 3117 8171
TIME...MOT...LOC 1836Z 259DEG 28KT 3118 8197
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CORLESS2 follow-up statements
485
WWUS52 KJAX 091848
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
148 PM EST Sat Mar 9 2024
GAC025-127-091900-
/O.CON.KJAX.TO.W.0032.000000T0000Z-240309T1900Z/
Glynn GA-Brantley GA-
148 PM EST Sat Mar 9 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM EST FOR WEST
CENTRAL GLYNN AND EAST CENTRAL BRANTLEY COUNTIES...
At 148 PM EST, a severe thunderstorm capable of producing a tornado
was located near Waynesville, or 7 miles east of Nahunta, moving east
at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Waynesville around 155 PM EST.
Other locations impacted by this tornadic thunderstorm include
Atkinson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3117 8177 3116 8178 3115 8191 3123 8194
3129 8174 3117 8171
TIME...MOT...LOC 1848Z 259DEG 28KT 3120 8186
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CORLESS021
WWUS52 KJAX 091857
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
157 PM EST Sat Mar 9 2024
GAC025-127-091906-
/O.EXP.KJAX.TO.W.0032.000000T0000Z-240309T1900Z/
Glynn GA-Brantley GA-
157 PM EST Sat Mar 9 2024
...THE TORNADO WARNING FOR WEST CENTRAL GLYNN AND EAST CENTRAL
BRANTLEY COUNTIES WILL EXPIRE AT 200 PM EST...
The tornadic thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 400 PM EST for southeastern
Georgia.
&&
LAT...LON 3117 8177 3116 8178 3115 8191 3123 8194
3129 8174 3117 8171
TIME...MOT...LOC 1856Z 259DEG 28KT 3121 8181
$$
CORLESSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 9, 12:59 PM EST, 38 minutes earlier.
Area forecast discussion, Mar 9, 12:59 PM EST, 38 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1259 PM EST Sat Mar 9 2024
...New AVIATION...
.UPDATE...
Issued at 724 AM EST Sat Mar 9 2024
For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
Minor tweaks to POPs this morning to account for timing of
convection already underway over interior Southeast GA. A tornado
watch is in effect for all counties over Southeast GA as well as
Hamilton County, FL until 2 PM this afternoon.
&&
.NEAR TERM...
Issued at 342 AM EST Sat Mar 9 2024
A mild night is currently underway in the warm sector of an approaching
cold front currently off to the northwest. A light to moderate
southeast to southerly breeze and some high clouds streaming
across the area is helping to inhibit any fog formation. However,
the increase in moisture has allowed ample low cloud cover across
the area. Showers streaming from southwest to northeast ahead of
the front are mostly remaining outside the GA CWA boundary, though
a few showers are possible north of waycross through daybreak.
The pre frontal trough will start to make progress southeastward by
about mid to late morning. Daytime heating, combined with ample
layer moisture with PWATs in the 90th percentile or higher, will
yield a modest amount of instability for a squall line of
thunderstorms to form by early this afternoon. Sufficient shear
will also be in place to bring the potential for severe storms,
with the main hazards being strong winds of 50-70mph and isolated
tornadoes. The most favorable dynamics aloft will remain generally
north of I-10 as the front loses steam moving southeastward
through Tonight, coinciding with the loss of daytime heating.
Therefore, expect the highest potential for severe storms to be in
the same aforementioned area during the afternoon and evening
today, with potential decreasing as the front dips into areas
south of about I-10.
As mentioned above, today will start of mild in the 60s and low
70s, approaching record high minimums in some climate spots. With
some daytime heating in the warm sector, highs will also be
approaching records in many spots with widespread 80s further
south and east, and a bit cooler in the upper 70s further north
and west where more cloud cover and some earlier showers may
occur. More specific climate record data is listed in the Climate
section of the discussion.
For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
&&
.SHORT TERM...
(Sunday through Monday night)
Issued at 342 AM EST Sat Mar 9 2024
Lingering showers over north-central FL taper off early Sunday
morning as a cold front shifts into central FL. Quiet and dry
weather then prevail through Tuesday as high pressure builds in
across the SE US and overhead by Monday night. Cool, dry airmass
filters in across the area in the wake of the front keeping temps
at or just below normal with highs in the 60s/70s and lows in the
40s.
&&
.LONG TERM...
(Tuesday through Friday)
Issued at 342 AM EST Sat Mar 9 2024
High pressure overhead shifts eastward into the Atlantic on Tuesday
developing a southerly return flow of moisture. Rain chances
return on Wednesday as an overrunning pattern develops and upper
shortwaves parade across the northern Gulf and into N FL. Showers
will be mainly along and south of the FL/GA state border with the
best chance for isolated thunderstorms south of I-10 where the
best instability is. Brief break from precip on Thursday as the
next frontal system moves into the SE US. Rain chances increase
from northwest to southeast Friday into Friday night ahead of the
approaching cold front. Southerly return flow will cause a warming
trend with highs in the 70s on Tuesday increasing to near record
on Friday in the mid 80s.
&&
.AVIATION...
(18Z TAFS)
Issued at 1259 PM EST Sat Mar 9 2024
VFR conditions for now at TAF sites. With the approaching squall
line, ceilings will start to lower as SHRA/TSRA approach the TAF
sites from late afternoon into the evening. Timing of TEMPO
groups may need to be adjusted as storms develop ahead of the
squall line.
&&
.MARINE...
Issued at 342 AM EST Sat Mar 9 2024
A cold front will approach area waters later this morning and move
southeastward and across all waters by Sunday Morning. Ahead of
the front, showers and scattered thunderstorms are expected
through tonight, with some storms capable of producing gusty winds
and small hail, especially for waters Saint Augustine northward.
High pressure builds in behind the front on Sunday and remains in
place through Tuesday. Small Craft Advisories are in effect from
early Sunday Morning through Monday Morning post cold front
passage. An area of low pressure approaches from the Gulf of
Mexico by Wednesday, likely impacting waters into Thursday.
Rip Currents: Moderate risk for area beaches through Monday.
&&
.HYDROLOGY...
Issued at 342 AM EST Sat Mar 9 2024
About an inch of rainfall will be possible with storms today into
tonight mainly for areas along and north of the I-10 corridor. Locally
higher totals will be possible in any training bands of convection.
Heavier rainfall totals upstream along the Ocmulgee River will
likely send a flood wave down the Altamaha River, with minor
flooding possible by Sunday morning along upper portions of the
Altamaha River near the Baxley gauge, where a flood warning was
already issued. An additional flood warning may be necessary at
Charlotteville.
&&
.CLIMATE...
Issued at 950 PM EST Thu Mar 7 2024
Record high minimum and maximum temperatures at our designated
climate sites for Today, March 9:
Jacksonville 69/1921 88/1974
Gainesville 65/2022 89/1907
Alma, GA 66/1980 88/1974
Craig Airport 64/1980 83/2012
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 52 67 40 67 / 20 0 0 0
SSI 54 68 45 63 / 40 0 0 0
JAX 56 72 44 67 / 50 0 0 0
SGJ 59 74 49 65 / 70 0 0 0
GNV 58 74 44 71 / 70 0 0 0
OCF 60 75 45 72 / 70 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory from 5 AM Sunday to 8 AM EST Monday for
AMZ470-472-474.
&&In the hours before
Special weather statement, Mar 9, 11:49 AM EST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1149 AM EST Sat Mar 9 2024
FLZ120-220-GAZ162-163-091730-
Western Hamilton FL-Eastern Hamilton FL-Clinch GA-Echols GA-
1149 AM EST Sat Mar 9 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN HAMILTON...WESTERN
ECHOLS AND NORTHWESTERN CLINCH COUNTIES THROUGH 1230 PM EST...
At 1148 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Moody Air Force Base to 13 miles south of
Quitman. Movement was east at 35 mph.
HAZARD...Wind gusts of 45 to 55 mph, pea size hail, and minor
flooding due to heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible. Minor flooding due to heavy rainfall is possible.
Locations impacted include...
Homerville, Jennings, Argyle, Statenville, Du Pont, Mayday, and
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 PM EST for parts of
northern Florida...and southeastern Georgia.
&&
LAT...LON 3063 8314 3079 8313 3080 8313 3081 8310
3083 8310 3083 8309 3085 8309 3085 8301
3086 8301 3087 8297 3101 8297 3109 8263
3101 8258 3050 8307 3051 8324 3062 8327
3063 8331
TIME...MOT...LOC 1648Z 261DEG 32KT 3092 8317 3060 8358
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
SHASHYSpecial weather statement, Mar 9, 11:52 AM EST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1152 AM EST Sat Mar 9 2024
FLZ024-124-GAZ165-166-091730-
Inland Nassau FL-Coastal Nassau FL-Inland Camden GA-
Coastal Camden GA-
1152 AM EST Sat Mar 9 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN NASSAU AND SOUTHERN
CAMDEN COUNTIES THROUGH 1230 PM EST...
At 1152 AM EST, Doppler radar was tracking a strong thunderstorm over
Hilliard, moving east at 35 mph.
HAZARD...Wind gusts around 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
St. Marys, Kingsland, Hilliard, Kings Bay Base, Kings Ferry, and
Harrietts Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 PM EST for southeastern
Georgia.
&&
LAT...LON 3061 8195 3075 8202 3096 8157 3071 8146
TIME...MOT...LOC 1652Z 248DEG 31KT 3071 8190
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SHASHYSpecial weather statement, Mar 9, 12:31 PM EST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1231 PM EST Sat Mar 9 2024
GAZ166-091745-
Coastal Camden GA-
1231 PM EST Sat Mar 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CAMDEN COUNTY
THROUGH 1245 PM EST...
At 1231 PM EST, Doppler radar was tracking a strong thunderstorm over
Kings Bay Base, moving northeast at 35 mph.
HAZARD...Wind gusts around 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
St. Marys, Kings Bay Base, Cumberland Island, High Point, and
Harrietts Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 PM EST for southeastern
Georgia.
&&
LAT...LON 3079 8142 3077 8161 3086 8165 3103 8138
TIME...MOT...LOC 1731Z 243DEG 30KT 3083 8155
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SHASHYSpecial weather statement, Mar 9, 12:42 PM EST, 55 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1242 PM EST Sat Mar 9 2024
FLZ033-125-133-325-091815-
Coastal St. Johns FL-South Central Duval FL-Coastal Duval FL-
Inland St. Johns FL-
1242 PM EST Sat Mar 9 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN ST. JOHNS AND
SOUTHEASTERN DUVAL COUNTIES THROUGH 115 PM EST...
At 1242 PM EST, Doppler radar was tracking a cluster of strong
thunderstorms over Durbin, or 7 miles east of Fruit Cove, moving
northeast at 30 mph.
HAZARD...Wind gusts around 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ponte Vedra Beach, Fruit Cove, Jacksonville Beach, World Golf
Village, Palm Valley, Sawgrass, South Ponte Vedra, Nocatee, Bayard,
and Durbin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2988 8156 3016 8161 3033 8136 3024 8134
3001 8126
TIME...MOT...LOC 1742Z 242DEG 27KT 3006 8149
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SHASHYSpecial weather statement, Mar 9, 1:16 PM EST, 21 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
116 PM EST Sat Mar 9 2024
FLZ033-125-132-133-232-325-091830-
Eastern Clay FL-Coastal St. Johns FL-Western Clay FL-
South Central Duval FL-Coastal Duval FL-Inland St. Johns FL-
116 PM EST Sat Mar 9 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN ST. JOHNS...EAST
CENTRAL CLAY AND SOUTHEASTERN DUVAL COUNTIES THROUGH 130 PM EST...
At 116 PM EST, Doppler radar was tracking a strong thunderstorm near
Green Cove Springs, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Green Cove Springs, Ponte Vedra Beach, World Golf Village, Palm
Valley, Sawgrass, South Ponte Vedra, Nocatee, Durbin, Guana River
State Park, and South Ponte Vedra Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2995 8170 2998 8170 3025 8138 2996 8130
TIME...MOT...LOC 1816Z 239DEG 33KT 3000 8162
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SANDRIKSpecial weather statement, Mar 9, 1:20 PM EST, 17 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
120 PM EST Sat Mar 9 2024
FLZ031-136-232-237-091845-
Eastern Alachua FL-Western Clay FL-Western Putnam FL-Bradford FL-
120 PM EST Sat Mar 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BRADFORD...EAST
CENTRAL ALACHUA...NORTHWESTERN PUTNAM AND SOUTHWESTERN CLAY COUNTIES
THROUGH 145 PM EST...
At 120 PM EST, Doppler radar was tracking a strong thunderstorm near
Orange Heights, or near Melrose, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Melrose, Lake Geneva, Florahome, and Putnam Hall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2963 8214 2967 8217 2987 8193 2972 8184
TIME...MOT...LOC 1820Z 239DEG 33KT 2968 8212
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SANDRIKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 7:07 AM EST | Special Weather Statement | JAX | Coffee, Jeff Davis | 38 min |
| Mar 9, 7:23 AM EST | Severe Thunderstorm Warning | JAX | Bacon, Coffee, Jeff Davis | 52 min |
| Mar 9, 7:29 AM EST | Tornado Warning | JAX | Coffee, Jeff Davis | 31 min |
| Mar 9, 7:47 AM EST | Special Weather Statement | JAX | Jeff Davis | 28 min |
| Mar 9, 8:02 AM EST | Special Weather Statement | JAX | Appling | 28 min |
| Mar 9, 8:04 AM EST | Special Weather Statement | JAX | Coffee | 26 min |
| Mar 9, 8:14 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 31 min |
| Mar 9, 8:29 AM EST | Special Weather Statement | JAX | Jeff Davis | 31 min |
| Mar 9, 8:35 AM EST | Tornado Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 25 min |
| Mar 9, 8:49 AM EST | River Flood Warning | JAX | Jeff Davis, Montgomery, Toombs | 15 days |
| Mar 9, 9:01 AM EST | Special Weather Statement | JAX | Appling | 29 min |
| Mar 9, 9:14 AM EST | Areal Flood Advisory | JAX | Coffee, Jeff Davis | 91 min |
| Mar 9, 9:16 AM EST | Special Weather Statement | JAX | Appling | 29 min |
| Mar 9, 10:08 AM EST | Special Weather Statement | JAX | Lanier | 52 min |
| Mar 9, 11:34 AM EST | Special Weather Statement | JAX | Charlton | 26 min |
| Mar 9, 11:37 AM EST | Special Weather Statement | JAX | Atkinson | 38 min |
| Mar 9, 11:49 AM EST | Special Weather Statement | JAX | Clinch, Echols | 41 min |
| Mar 9, 11:52 AM EST | Special Weather Statement | JAX | Camden | 38 min |
| Mar 9, 11:58 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Ware | 47 min |
| Mar 9, 12:05 PM EST | Tornado Warning | JAX | Atkinson, Clinch, Ware | 25 min |
| Mar 9, 12:08 PM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols | 52 min |
| Mar 9, 12:30 PM EST | Tornado Warning | JAX | Pierce, Ware | 8 min |
| Mar 9, 12:31 PM EST | Special Weather Statement | JAX | Camden | 14 min |
| Mar 9, 12:43 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Ware | 32 min |
| Mar 9, 12:58 PM EST | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Echols, Ware | 47 min |
| Mar 9, 1:14 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Ware, Wayne | 46 min |
| Mar 9, 1:45 PM EST | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Echols, Ware | 30 min |
| Mar 9, 1:59 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Glynn | 46 min |
| Mar 9, 2:10 PM EST | Tornado Warning | JAX | Glynn | 35 min |
| Mar 9, 2:15 PM EST | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Echols, Ware | 45 min |
| Mar 9, 2:41 PM EST | Special Weather Statement | JAX | Charlton | 19 min |
| Mar 9, 2:52 PM EST | Severe Thunderstorm Warning | JAX | Camden, Glynn | 23 min |
| Mar 9, 3:01 PM EST | Special Weather Statement | JAX | Camden, Charlton | 44 min |
| Mar 9, 3:46 PM EST | Special Weather Statement | JAX | Camden, Charlton | 44 min |
Nearby
Tornado Warnings in Georgia, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.